# SDR AALA20160211001

- Difficulty date: February 10, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 45,465 hours, 22,424 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  FWD CARGO DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED AT APPROX 100 KNOTS.  CLEANED DEBRIS FROM DOOR OPENING & ADJUSTED TARGET GAP IAW 52-70-02.  OPERATIONAL CHECKED GOOD.
